Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


itching
Aug 20, 2006

looking for the source of a general body itching. typically the scalp, face, sides of torso, on the belly and chest, back of the neck, some on the arms. no serious rash but some raised bumps especially on the back of the neck. i also take Reyataz and truvada.

got any ideas?. i been on this new coctail for two months and the itching has been with me nearly as long.

thanks. any suggestions would be appreciated.

Lee

Response from Ms. Salisbury

Hi, Itching can be associated with medications, especially the Reyataz due to the increase bilirubin associated with it. Other things to think about are: 1. Does anyone you live with have these same symptoms? 2. Have you been exposed to something new - soaps, detergents, dryer sheets, new clothes?

Treatment is usually Benadryl (OTC), calamine lotion, cool clothes, Aveeno baths and lots of fluids, especially water. Your practitioner make be able to determine the cause. I recommend you make an appointment if it persists. Take care. Carol



Previous
enough testing ?
Next
diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement